We prove the existence of infinitely many periodic solutions, as well as the presence of chaotic dynamics, for a periodically perturbed planar Liéenard system of. We consider the case in which the perturbing term is not necessarily small. Such a result is achieved by a topological method, that is by proving the presence of a horseshoe structure.

Chaotic Dynamics in a periodically perturbed Liénard System / Gabriele Villari, Duccio Papini, Fabio Zanolin. - In: DIFFERENTIAL AND INTEGRAL EQUATIONS. - ISSN 0893-4983. - STAMPA. - 32:(2019), pp. 595-614.

Chaotic Dynamics in a periodically perturbed Liénard System

Gabriele Villari;
2019

Abstract

We prove the existence of infinitely many periodic solutions, as well as the presence of chaotic dynamics, for a periodically perturbed planar Liéenard system of. We consider the case in which the perturbing term is not necessarily small. Such a result is achieved by a topological method, that is by proving the presence of a horseshoe structure.
2019
32
595
614
Gabriele Villari, Duccio Papini, Fabio Zanolin
File in questo prodotto:
File Dimensione Formato  
PVZ Chaotic dynamics in a periodically perturbed Liénard system.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: Tutti i diritti riservati
Dimensione 447.84 kB
Formato Adobe PDF
447.84 kB Adobe PDF   Richiedi una copia
PaViZa.pdf

accesso aperto

Descrizione: preprint
Tipologia: Altro
Licenza: Tutti i diritti riservati
Dimensione 494.94 kB
Formato Adobe PDF
494.94 kB Adobe PDF

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1173851
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 7
social impact